Finite Sample Properties of Instrumental Variable Estimators of Structural Coefficients
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Econometric Society in its journal Econometrica.
Volume (Year): 45 (1977)
Issue (Month): 2 (March)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Phillips, Peter C B, 1985.
"The Exact Distribution of LIML: II,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(1), pages 21-36, February.
- Peter C.B. Phillips, 1982. "The Exact Distribution of LIML: I," Cowles Foundation Discussion Papers 658, Cowles Foundation for Research in Economics, Yale University.
- Peter C.B. Phillips, 1983. "The Exact Distribution of LIML: II," Cowles Foundation Discussion Papers 663, Cowles Foundation for Research in Economics, Yale University.
- D. S. Poskitt & C. L. Skeels, 2004. "Approximating the Distribution of the Instrumental Variables Estimator when the Concentration Parameter is Small," Monash Econometrics and Business Statistics Working Papers 19/04, Monash University, Department of Econometrics and Business Statistics.
- Peter C.B. Phillips, 1982. "On the Exact Distribution of LIML (revised and extended, see CFDP 658)," Cowles Foundation Discussion Papers 626, Cowles Foundation for Research in Economics, Yale University.
- Poskitt, D.S. & Skeels, C.L., 2007. "Approximating the distribution of the two-stage least squares estimator when the concentration parameter is small," Journal of Econometrics, Elsevier, vol. 139(1), pages 217-236, July.
- Jarque, C.M. & McKenzie, C.R., 1995. "Testing for multivariate normality in simultaneous equations models," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 39(3), pages 323-328.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.